Erratum: Scattering of flexural waves in Euler–Bernoulli beams by short-range potentials (2018 J. Phys. A: Math. Theor. 51 095202)

Peter Leth Christiansen, Sofia V Iermakova, Yuri Borisovich Gaididei, Mads Peter Sørensen*

*Corresponding author for this work

Research output: Contribution to journalJournal articleCommunication

Original languageEnglish
Article number199601
JournalJournal of Physics A: Mathematical and Theoretical
Volume51
Issue number19
Number of pages1
ISSN1751-8113
DOIs
Publication statusPublished - 2018

Cite this

@article{3d218e8563da45d29667967684319246,
title = "Erratum: Scattering of flexural waves in Euler–Bernoulli beams by short-range potentials (2018 J. Phys. A: Math. Theor. 51 095202)",
author = "Christiansen, {Peter Leth} and Iermakova, {Sofia V} and Gaididei, {Yuri Borisovich} and S{\o}rensen, {Mads Peter}",
year = "2018",
doi = "10.1088/1751-8121/aaba31",
language = "English",
volume = "51",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing",
number = "19",

}

TY - JOUR

T1 - Erratum: Scattering of flexural waves in Euler–Bernoulli beams by short-range potentials (2018 J. Phys. A: Math. Theor. 51 095202)

AU - Christiansen, Peter Leth

AU - Iermakova, Sofia V

AU - Gaididei, Yuri Borisovich

AU - Sørensen, Mads Peter

PY - 2018

Y1 - 2018

U2 - 10.1088/1751-8121/aaba31

DO - 10.1088/1751-8121/aaba31

M3 - Journal article

VL - 51

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 19

M1 - 199601

ER -